Symmetric tensor rank and the identification of a point using linear spans of an embedded variety

Ballico, Edoardo (2014) Symmetric tensor rank and the identification of a point using linear spans of an embedded variety. Albanian J. Math., 8 (1). pp. 9-21.

[img]
Preview
Text
2014-02.pdf

Download (388kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:09
Last Modified: 07 Dec 2017 00:09
URI: http://kerkoje.com/id/eprint/255

Actions (login required)

View Item View Item